MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION HIP; REVISION HEMISPHERICAL SHELL, MULTI-HOLE, P2 COATED, 54MM

ENCORE MEDICAL L.P. FOUNDATION HIP; REVISION HEMISPHERICAL SHELL, MULTI-HOLE, P2 COATED, 54MM
Model Number 400-03-364
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to these documents as soon as it becomes available.
 
Event or Problem Description
Revision surgery - loosening of cup.
 
Additional Manufacturer Narrative
Corrected data: see d.1., d2., d.4., d.11.& g.5.Manufacturer narrative: the reason for this revision surgery was reported due to loose cup.The previous surgery and the surgery detailed in this event occurred 2.8 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose cup.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION HIP
Common Device Name
REVISION HEMISPHERICAL SHELL, MULTI-HOLE, P2 COATED, 54MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10276669
Report Number1644408-2020-00575
Device Sequence Number2924116
Product Code LPH
UDI-Device Identifier00888912076159
UDI-Public(01)00888912076159
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number400-03-364
Device Catalogue Number430-93-054
Device Lot Number043H1021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-015 LOT 003A1100; 010-55-015 LOT 003A1100; 010-55-025 LOT 006A1316; 010-55-025 LOT 006A1316; 010-55-040 LOT 010A1079; 010-55-040 LOT 010A1079; 400-03-364 LOT 869B1107; 425-97-009 LOT 174R1088; 934-36-254 LOT 796F1021; 934-36-254 LOT 796F1021; 010-55-015 LOT 003A1100; 010-55-025 LOT 006A1316; 010-55-040 LOT 010A1079; 425-97-009 LOT 174R1088; 934-36-254 LOT 796F1021
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR